Items where Division is "Department of > Statistics" and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: M | R
Number of items: 2.


Maddipatla, S. and Sreenivasan, R. and Rasbagh, V. (2011) On sums of independent random variables whose distributions belong to the max domain of attraction of max stable laws. EXTREMES, 14 (3). pp. 267-283. ISSN 1386-1999


Ravi, S. and Praveena, A. S. (2011) On von mises type conditions for p-max stable laws, rates of convergence and generalized log pareto distributions. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 141 (9). pp. 3021-3034. ISSN 0378-3758

This list was generated on Tue Jan 19 23:03:34 2021 IST.